advertisement
Question
Posted by: Dieter | 2008/08/20

Bad Advice

Did you know if you take to much thyroid meds that it makes you loose weight.

Use it / don' t use it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Dieter
I sincerely hope that none of the Readers who have read this message are going to try to take thyroid medication in excess. What Dieter did not say is that you may lose weight, but you will also start suffering from all kinds fo side-effects caused by an excess of thyroid medication - these include palpitations which can be very severe, tremors and the shakes, insomnia, restlessness and anxiety - in fact all the symptoms of hyperthyroidism which is a serious condition. So DON'T take more than the prescribed dose of Eltroxin or other thyroid hormone. Don't make the mistake of thinking that if a small dose is good for me then a big one will be even better. The thyroid gland and thyroid hormone is one of the most important control mechanisms in the human body and it is dangerous to mess with it.
This advice is indeed very, very bad and NO READER SHOULD DO THIS.
Take great care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zexeon | 2008/08/20

I suppose if you take meds for an underactive thyriod it could be so.

Reply to Zexeon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement